Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/32163
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Regionalism in trade policy: Essays in preferential trading
Author: Pomfret, R.
Citation: World Economy, 2001; 24(2):273-274
Publisher: Blackwell Publ Ltd
Issue Date: 2001
ISSN: 0378-5920
Subject: A. Panagariya. Regionalism in trade policy: Essays in preferential trading - 2000
RMID: 0020012766
DOI: 10.1111/1467-9701.00355
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.